Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 12 found articles
 
 
  Quenched Sub-Exponential Tail Estimates for One-Dimensional Random Walk in Random Environment
 
 
Title: Quenched Sub-Exponential Tail Estimates for One-Dimensional Random Walk in Random Environment
Author: Gantert, Nina
Zeitouni, Ofer
Appeared in: Communications in mathematical physics
Paging: Volume 194 (1998) nr. 1 pages 177-190
Year: 1998
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands